# SDR CA121019009

- Difficulty date: October 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Malfunctioned
- Location: Elt
- Component: Elt
- Component part number: S182150202
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT SERVICING, INTERMITTENT BEEPING NOISE HEARD FROM ELT.  ELT REMOVED,  FOUND INTERMITTENT ELT BATTERY, REPLACED BATTERY NEW. ELT RETESTED BY AMO AND FOUND AIRWORTHY.
